Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the group of affinities of locally affine spaces

Author: Louis Auslander
Journal: Proc. Amer. Math. Soc. 9 (1958), 471-473
MSC: Primary 53.00; Secondary 22.00
MathSciNet review: 0095512
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and I. Singer, Homogeneous spaces with invariant flat affine connections (in preparation).
  • [2] S. Eilenberg and S. MacLane, Relations between homology and homotopy groups of spaces, Ann. of Math. vol. 46 (1945) pp. 480-509. MR 0013312 (7:137g)
  • [3] K. Nomizu, On the group of affine transformations of an affinely connected manifold, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 816-823. MR 0059049 (15:468e)
  • [4] Seminaire, Sophus Lie, École Normale Superieure, 1954-1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00, 22.00

Retrieve articles in all journals with MSC: 53.00, 22.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society